# SDR DLM88091636

- Difficulty date: October 15, 2009
- Submitted: October 23, 2009
- Operation: Air carrier
- Aircraft: N985DL
- Make and model: Doug MD-88
- Aircraft serial: 53312
- Aircraft time: 48,823 hours, 36,200 cycles
- Engine: Pwa JT8D*
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Worn
- Location: Nose Wheel
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ACFT PULLED TO RT DURING TO ROLL.  ENGINES SPOOLED EVENLY- LOW SPEED ABORT AT APPROX 15KTS - RETURNED TO GATE.  INSPECTED NOSE GEAR AND SPRAY DEFLECTOR AND TESTED STEERING AT GATE.  NO TROUBLE FOUND, REMOVED AND  REPLACED LT AND RT NOSE TIRES IAW AMM 32-40-02-201.  FLT CREW PERFORMED TAXI CK AND STEERING WAS REPORTED NORMAL- NO PULLING.
